# SDR SWAA2020032442811

- Difficulty date: February 2, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover Plate
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT STOWBIN ON BULL NOSE EMERGENCY LIGHT COVER PLATE AT 9 ABC LOOSE.         REINSTALLED PASSENGER COMPARTMENT STOWBIN ON BULL NOSE EMERGENCY LIGHT COVER PLATE AT 9 ABC I/A/W AMM 33-51-03-960-801 STEP 2.D(1.C)
